# SDR SWIA200312227

- Difficulty date: August 3, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 29,255 hours, 38,649 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pin
- Condition: Backed Out
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISCONNECTED IN FLIGHT WITH 'AUTOPILOT FAIL' ON MAP AND 'AP' ON AUTOPILOT CONTROL PANEL.  WHEN AP DISCONNECTED, A/C FELT OUT OF TRIM IN ROLL.  DISCONNECT OCCURED WITH FO FLYING.  MEL 22-11-1A.  FOUND PIN 12 AT J2 OF NR 2 AUTO PILOT COMPUTER RACK RECESSED.  REPAIRED PIN NR 2 AUTOPILOT.  OPS CHECK GOOD IAW MM 22-10-00.
